ITEM METADATA RECORD
Title: Topological indices for nanoclusters
Authors: Kaatz, Forrest ×
Bultheel, Adhemar #
Issue Date: 2015
Publisher: Elsevier
Series Title: Computational Materials Science vol:99 pages:73-80
URI: 
ISSN: 0927-0256
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
preprint.pdf Accepted 752KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science